lemonflavor Posted February 8, 2007 Share Posted February 8, 2007 I have bad dreams every night. Not usually nightmares but extremely frustrating or just bad dreams with many different themes. Since taking Lamictal they have been intensified and lengthened (or so it seems-I know dreams don't last as long as we think they do). I also increased the Lexapro when I started Lamictal but I don't think that's a factor. When at 100mg of Lamictal it was intolerable. At 75mg they were just a little less intense but still bad. It's been about 2 months now. I also take 1mg Klonopin at night. The Lamictal helps overall-this is really the only side effect other than some hypomania. I asked my doc if there is anything that decreases dreams. He said well a whole lot of alcohol or barbituates. He knows I'm not addictive so he could joke about that although I'm not sure what barbituates are yet. Is there anything anyone has experienced that would reduce dreams? Since benzos are hypnotics would they make dreams more intense? Or would the anti-anxiety effect help that. But then I would probably become tolerant of a higher dose. I also have this strange thing where I'm half asleep but very aware of where my body really is and feel my wife touching me. Then when I fully wake up everything is the same except my wife wasn't touching me. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.